MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,BLUNT,18GX1.5"

Medline Industries, LP MEDLINE; NEEDLE,BLUNT,18GX1.5"
Catalog Number SYR110022
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the needle is breaking off where the metal starts.".
 
Additional Manufacturer Narrative
The customer reported 12 bx of blunt fill needles that were a sub for the regular ones they purchase, and the needle is breaking off where the metal starts.Medline received 1bx blunt tip needles in new condition, randomly selected 25 samples to perform a visual inspection and functional testing, attached each sample to a medline luer-lock syringe, and inserted the needles into testing vials twice using different angle points and force.The complaint was not confirmed; the visual inspection revealed no manufacturing defects of any kind, there were no indications of needles breaking or detaching from their hub, and the samples worked as intended.The cause was not confirmed with received sample, and division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,BLUNT,18GX1.5"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50912806
Report Number1417592-2026-51762
Device Sequence Number17586529
Product Code GAA
UDI-Device Identifier40888277264206
UDI-Public40888277264206
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR110022
Device Lot Number221205
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/15/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown